On some classes of weakly $Z$-symmetric manifolds
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 935-951
Published online March 16, 2020
Printed July 31, 2020
Kingbawl Lalnunsiami, Jay Prakash Singh
Mizoram University; Mizoram University
Abstract : The aim of the paper is to study some geometric properties of weakly $Z$-symmetric manifolds. Weakly $Z$-symmetric manifolds with Codazzi type and cyclic parallel $Z$ tensor are studied. We consider Einstein weakly $Z$-symmetric manifolds and conformally flat weakly $Z$-symmetric manifolds. Next, it is shown that a totally umbilical hypersurface of a conformally flat weakly $Z$-symmetric manifolds is of quasi constant curvature. Also, decomposable weakly $Z$-symmetric manifolds are studied and some examples are constructed to support the existence of such manifolds.
Keywords : Weakly $Z$-symmetric manifolds, Einstein weakly $Z$-symmetric manifolds, conformally flat weakly $Z$-symmetric manifolds, decomposable weakly $Z$-sym\-metric manifolds
MSC numbers : Primary 53B20, 53B21, 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd